# SDR CALA2019032500473

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 54,295 hours, 17,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Screw
- Condition: Missing
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL STIFFNER RIGHT INBOARD CANOE OUTBOARD SIDE MISSING SCREW. ADDING THE PART DEPART ACFT NOTATION RESECURED WITH NEW SCREW.  REF IPC 27-51-30-01.
